... this possible? Could this side effect start after this long? She only takes 1 a day. She has just turned 14
Hi, it is possible to develop symptoms, such as tiredness several years after starting geodon. Tiredness is the most common side effect. Advice to reduce the side effects would be to take the geodon with food, and if possible reduce the dose? Also maintaining a good sleep pattern will help. Your daughter should go to sleep at the same time each night and get up the same time each morning. For example, say she gets up at 7am through the week and then on the weekends she lays in until 10am, by monday morning her mind and body will be craving more rest. If you stick to the same hours of sleep every night the body/mind will adjust to this and function more effectively.
The following website provides information of a study in to the drug with tiredness as a side effect; http://www.ehealthme.com
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2010 • 9 answers
Posted 11 Jan 2013 • 2 answers
Posted 25 Apr 2014 • 1 answer
Posted 4 Nov 2015 • 1 answer
Posted 18 Nov 2015 • 1 answer